# SDR ASAA2022062438790

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 48,660 hours, 14,284 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF#1 FAIL. GROUNDED - YES. RESET AND PERFORMED OPERATIONAL TEST OF THE HF #1 IAW B737-800 AMM 23-11-00. FAULT CLEARED. OPS CHECK OK.
